Alert archive / Florida / High Surf Advisories in 2022

High Surf Advisory 9, NWS Mobile, AL

May 25, 2022Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this high surf advisory at May 25, 2022, 4:17 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at May 25, 2022, 1:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
May 25, 2022, 4:17 AM CDT (09:17 UTC)
In effect from
May 25, 2022, 1:00 PM CDT
Expired
May 27, 2022, 4:00 AM CDT
In force
39 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2056 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2056 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

118 
WHUS44 KMOB 250917
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
417 AM CDT Wed May 25 2022

ALZ265-266-FLZ202-204-206-251800-
/O.NEW.KMOB.SU.Y.0009.220525T1800Z-220527T0900Z/
/O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
417 AM CDT Wed May 25 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...
...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM
CDT FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves will
  build to 4 to 6 feet in the surf zone. For the High Rip Current
  Risk, dangerous rip currents.

* WHERE...In Alabama, Mobile Coastal and Baldwin Coastal 
  Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and 
  Okaloosa Coastal Counties.

* WHEN...For the High Surf Advisory, from 1 PM this afternoon to 
  4 AM CDT Friday. For the High Rip Current Risk, through late 
  Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

* ADDITIONAL DETAILS...A brief period of minor coastal flooding is
  possible over northern Mobile Bay, especially around the time 
  of high tide Thursday morning. A Coastal Flood Advisory may 
  become necessary.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
5 follow-up statements
754 
WHUS44 KMOB 251751
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1251 PM CDT Wed May 25 2022

ALZ265-266-FLZ202-204-206-260200-
/O.CON.KMOB.SU.Y.0009.220525T1800Z-220527T0900Z/
/O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1251 PM CDT Wed May 25 2022

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 4 to
  6 feet expected in the surf zone. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

* ADDITIONAL DETAILS...A brief period of minor coastal flooding is
  possible over northern Mobile Bay, especially around the time 
  of high tide Thursday morning. A Coastal Flood Advisory may 
  become necessary.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
338 
WHUS44 KMOB 260227
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
927 PM CDT Wed May 25 2022

ALZ265-266-FLZ202-204-206-261030-
/O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/
/O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
927 PM CDT Wed May 25 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves of 4 
  to 6 feet expected in the surf zone. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For 
  the High Rip Current Risk, through late Friday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

* ADDITIONAL DETAILS...A brief period of minor coastal flooding is
  possible over northern Mobile Bay, especially around the time of
  high tide Thursday morning. A Coastal Flood Advisory may become
  necessary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
713 
WHUS44 KMOB 260959
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
459 AM CDT Thu May 26 2022

ALZ265-266-FLZ202-204-206-261830-
/O.EXT.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/
/O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
459 AM CDT Thu May 26 2022

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY AFTERNOON...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 3 
  to 5 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For 
  the High Rip Current Risk, through Friday afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

* ADDITIONAL DETAILS...A brief period of minor coastal flooding is
  possible over northern Mobile Bay, especially around the time of
  high tide Thursday morning. A Coastal Flood Advisory may become
  necessary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
456 
WHUS44 KMOB 261922
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
222 PM CDT Thu May 26 2022

ALZ265-266-FLZ202-204-206-270330-
/O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/
/O.CON.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
222 PM CDT Thu May 26 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...For the High Surf Advisory, large breaking waves of 3 
  to 5 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For 
  the High Rip Current Risk, through Friday afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
075 
WHUS44 KMOB 270135
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
835 PM CDT Thu May 26 2022

ALZ265-266-FLZ202-204-206-271000-
/O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/
/O.CON.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
835 PM CDT Thu May 26 2022

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...For the High Surf Advisory, large breaking waves of 3 to
  5 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...In Alabama, Baldwin Coastal and Mobile Coastal 
  Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and 
  Escambia Coastal Counties.

* WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For 
  the High Rip Current Risk, through Friday afternoon.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at May 25, 12:05 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, May 25, 12:05 AM CDT, 4 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1205 AM CDT Wed May 25 2022

.AVIATION...
06Z issuance...VFR ceilings prevail across most inland areas of
the north central Gulf Coast region, with the exception of the
areas near the Gulf where MVFR ceilings are being reported.
Occasional MVFR visibilities and ceilings will be encountered in
and near showers and thunderstorms overnight, mainly along and
west of the Tombigbee River through tonight, expanding eastward
across the coastal areas late tonight into Wednesday morning.
South-southeasterly winds around 10 knots will persist overnight,
with occasional gusts to around 20 knots along the coast. A band
of showers and storms will remain possible late tonight through
Wednesday morning that will spread northward, followed by
numerous showers and thunderstorms in the afternoon. Added TEMPO
and PROB30 groups to cover the expected convection to the TAFs.
/22

&&

.PREV DISCUSSION... /issued 1104 PM CDT Tue May 24 2022/

NEAR TERM /Now Through Thursday/...As the next shortwave
overspreads the area, scattered to likely showers with embedded
thunderstorms will effect areas along and west of the Tombigbee
River through tonight, expanding eastward across the coastal
areas late tonight. Moisture will be even richer area wide
Wednesday with storms quickly developing and spreading inland.
Once again the same threats exist with heavy rainfall and
potentially some strong storms possible. Heavy rainfall will be an
increasing threat especially into the afternoon as a much more
potent upper trough slides into the area from the west. PWATS will
be at to possibly above 2 inches. Would likely expect to see even
more flooding concerns on Wednesday especially in our poor
draining coastal communities.

A highly amplified upper trof over the central states weakens
somewhat while progressing slowly into the eastern states through
the period. An interesting surface evolution occurs well north of
the area with a pair of surface lows developing in response to the
upper trof and a phased shortwave trof well to the north, and
culminates with a third occluded surface low developing within the
upper trof. The net result is a cold front which progresses
eastward across the lower/mid Mississippi River valley Wednesday
night into early Thursday morning then weakens while moving across
the forecast area Thursday afternoon into Thursday night. The
right entrance region of a substantial 120 knot upper jet on the
eastern side of the upper trof aids in the development of a region
of strong deep layer lift which shifts eastward across the
forecast area between late Wednesday night into early Thursday
afternoon. Abundant deep layer moisture will remain in place over
the region into Thursday, then progressively drier air flows into
the area by Thursday night.

While instability follows the typical trend of tapering off early
Wednesday evening, MLCAPE values then increase during the late
evening and overnight hours reaching 1000-2000 J/kg over much of
southeast Mississippi, southwest Alabama and the western Florida
panhandle while over the remainder of the area lesser values down
to 250 J/kg are expected. Similar MLCAPE values (1000-2000 J/kg)
are expected over the entire area on Thursday until the region of
the strong deep layer lift moves through. 0-3 km bulk shear values
up to 40-45 knots and 0-3 km helicity values up to 200 m2/s2
accompany the strong deep layer lift as it moves through. It's not
clear if the resulting convection from this environment and
overall pattern will be in the form of a single squall line or
rather multiple, less organized lines of convection. Regardless,
there is the potential for strong to severe convection with the
main threat being damaging wind gusts, along with a few tornadic
cells, large hail and locally heavy rainfall. Will have pops
increasing to likely to categorical Wednesday night, then
categorical pops follow for the entire area on Thursday except for
decreasing over the western portion of the area in the afternoon.
Pops continue to decrease to dry conditions from west to east
Thursday night into early Friday morning, with dry conditions
areawide following through Friday night.

High temperatures Wednesday and Thursday will remain mild given
the amount of cloud cover, ranging from the upper 70s to mid 80s.
Lows Wednesday night range from the mid 60s well inland to the
lower 70s at the coast. Lastly with continued moderate onshore
flow, a HIGH risk of rip currents will continue through the next
few days. BB/03 /29 /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Friday night for ALZ265-266.

FL...High Rip Current Risk through late Friday night for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 7 AM Wednesday to 7 PM CDT Thursday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, May 25, 1:02 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
102 AM CDT WED MAY 25 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     MOBILE REGIONAL AIRPORT 30.69N 88.24W
05/25/2022  M51 MPH          MOBILE             AL   ASOS

            KMOB ASOS RECORDED A GUST OF 44KTS (51MPH).

&&
Special weather statement, May 25, 1:29 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
129 AM CDT Wed May 25 2022

ALZ052-261-MSZ067-075-076-250715-
Washington AL-Mobile Inland AL-Perry MS-Greene MS-Wayne MS-
129 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of northwestern Mobile,
southwestern Washington, eastern Perry, southern Wayne and Greene
Counties through 215 AM CDT...

At 129 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near McLain to 3
miles northeast of Leakesville to 7 miles west of Citronelle to
Chickasaw. Movement was north at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saraland, Satsuma, Citronelle, Creola, Chatom, Leakesville,
Chunchula, Clara, Gulfcrest, Deer Park, Axis, Tibbie, Beaumont,
Calvert, Mount Vernon, McLain, State Line, Buckatunna, Fruitdale and
Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8894 3168 8852 3160 8837 3116 8797
      3080 8806 3102 8834 3108 8849 3099 8892
TIME...MOT...LOC 0629Z 178DEG 22KT 3108 8881 3119 8850 3111 8835 3075
8805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, May 25, 2:17 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Mobile AL
217 AM CDT Wed May 25 2022

ALZ052-261-250815-
Washington AL-Mobile Inland AL-
217 AM CDT Wed May 25 2022

...A strong thunderstorm will impact portions of north central Mobile
and southeastern Washington Counties through 315 AM CDT...

At 217 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Calvert, or 10 miles northeast of
Citronelle, moving north at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Stephens, Wagarville, Leroy, Mount Vernon, Calvert, McIntosh
and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3150 8791 3144 8793 3140 8791 3138 8795
      3139 8792 3131 8792 3132 8796 3127 8795
      3126 8799 3126 8796 3123 8794 3116 8795
      3116 8797 3115 8795 3108 8797 3105 8795
      3105 8817 3155 8825 3156 8803
TIME...MOT...LOC 0717Z 182DEG 24KT 3116 8806

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, May 25, 2:24 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
224 AM CDT Wed May 25 2022

ALZ262-264-266-250830-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
224 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of southern Baldwin
County through 330 AM CDT...

At 224 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles north of
Fort Morgan to Robertsdale. Movement was north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daphne, Fairhope, Bay Minette, Foley, Robertsdale, Point Clear,
Loxley, Magnolia Springs, Stapleton, Bon Secour, Summerdale,
Silverhill and Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3022 8802 3030 8773 3030 8776 3041 8782
      3038 8784 3048 8794 3092 8788 3087 8763
      3081 8759 3068 8751 3034 8753 3031 8756
      3036 8761 3030 8763 3031 8755 3031 8751
TIME...MOT...LOC 0724Z 183DEG 29KT 3029 8803 3055 8770

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 2:43 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 AM CDT Wed May 25 2022

ALZ261-263-265-250830-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
243 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of Mobile County through
330 AM CDT...

At 243 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Alabama Port to 4 miles southwest of Grand Bay. Movement was north at
30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Dauphin Island, Semmes, Tanner Williams, I65 And I165, Coden, Mobile
Regional Airport, Wilmer, I65 And AL 158 and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3032 8818 3036 8819 3037 8824 3032 8826
      3038 8824 3039 8839 3088 8842 3093 8796
      3067 8803 3075 8804 3074 8805 3065 8803
      3066 8804 3029 8813 3032 8815 3031 8816
      3026 8813 3025 8808 3023 8830
TIME...MOT...LOC 0743Z 179DEG 28KT 3047 8808 3042 8839

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
Special weather statement, May 25, 3:16 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
316 AM CDT Wed May 25 2022

ALZ052-053-055-059-261>264-FLZ201-MSZ076-079-250915-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Washington AL-Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
Greene MS-George MS-
316 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of southwestern Monroe,
Mobile, northern Baldwin, southern Washington, south central Clarke,
western Escambia, northwestern Escambia, eastern George and
southeastern Greene Counties through 415 AM CDT...

At 316 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 13 miles east of
Stapleton to 3 miles north of Bay Minette to 4 miles northwest of
Hurley. Movement was north at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Stockton,
McCullough, Stapleton, Gulfcrest, Deer Park, Axis, Mount Vernon,
Calvert and Semmes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3070 8785 3070 8792 3072 8792 3070 8793
      3073 8793 3075 8792 3070 8796 3074 8802
      3071 8804 3072 8804 3073 8867 3125 8856
      3150 8781 3122 8746 3056 8751
TIME...MOT...LOC 0816Z 177DEG 36KT 3074 8757 3093 8779 3071 8856

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:23 PM CDTSpecial Marine WarningMOB67 min
May 25, 12:07 AM CDTSevere Thunderstorm WarningMOBMobile38 min
May 25, 12:09 AM CDTSpecial Marine WarningMOB36 min
May 25, 12:24 AM CDTSpecial Marine WarningMOB96 min
May 25, 1:29 AM CDTSpecial Weather StatementMOBWashington46 min
May 25, 2:00 AM CDTSpecial Marine WarningMOB90 min
May 25, 2:17 AM CDTSpecial Weather StatementMOBWashington58 min
May 25, 2:24 AM CDTSpecial Weather StatementMOBBaldwin66 min
May 25, 2:35 AM CDTSpecial Marine WarningMOB55 min
May 25, 2:43 AM CDTSpecial Weather StatementMOBMobile47 min
May 25, 3:16 AM CDTSpecial Weather StatementMOBBaldwin59 min
May 25, 3:21 AM CDTSpecial Marine WarningMOB84 min
May 25, 3:30 AM CDTSpecial Marine WarningMOB61 min
May 25, 3:34 AM CDTFlood WatchMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more37 hr
May 25, 4:21 AM CDTSpecial Weather StatementMOBClarke, Washington54 min
May 25, 4:29 AM CDTSpecial Marine WarningMOB91 min
May 25, 5:29 AM CDTSevere Thunderstorm WarningMOBEscambia46 min
May 25, 5:48 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 25, 5:57 AM CDTSpecial Marine WarningMOB2 hr
May 25, 6:14 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia28 min
May 25, 6:44 AM CDTSpecial Weather StatementMOBConecuh46 min
May 25, 7:19 AM CDTSpecial Marine WarningMOB116 min
May 25, 11:58 AM CDTSpecial Weather StatementMOBMobile47 min
May 25, 5:04 PM CDTSpecial Weather StatementMOBWilcox41 min
May 25, 5:26 PM CDTSevere Thunderstorm WarningMOBWilcox49 min
May 25, 5:34 PM CDTTornado WarningMOBWilcox41 min
May 25, 5:57 PM CDTSpecial Weather StatementMOBClarke48 min
May 25, 6:03 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe42 min
May 25, 6:11 PM CDTSpecial Weather StatementMOBClarke49 min
May 25, 6:17 PM CDTSpecial Weather StatementMOBClarke43 min
May 25, 6:25 PM CDTSpecial Marine WarningMOB95 min
May 25, 6:29 PM CDTSpecial Weather StatementMOBMobile46 min
May 25, 6:46 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox44 min
May 25, 4:51 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa54 min
May 25, 4:59 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa4 hr
May 25, 5:14 AM CDTTornado WarningMOBEscambia, Santa Rosa18 min
May 25, 6:24 AM CDTSpecial Weather StatementMOBSanta Rosa51 min
May 25, 6:39 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa4 hr
May 25, 7:14 AM CDTSpecial Weather StatementMOBOkaloosa61 min
May 25, 7:16 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa2 hr
May 25, 8:10 AM CDTAreal Flood AdvisoryMOBOkaloosa3 hr
May 25, 8:11 AM CDTSpecial Weather StatementMOBOkaloosa64 min

Nearby

High Surf Advisories in Florida, 2022High Surf Advisories in Alabama, 2022Every high surf advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.